Some manifolds of Khinchin type for convergence
Journal de Théorie des Nombres de Bordeaux, Volume 30 (2018) no. 1, pp. 175-193.

Recently, Beresnevich, Vaughan, Velani, and Zorin gave in [2] some sufficient conditions for a manifold to be of Khinchin type for convergence. We show that their techniques can be used in a more optimal way to yield stronger results. In the process we also improve a theorem of Dodson, Rynne, and Vickers [5].

Récemment, Beresnevich, Vaughan, Velani et Zorin [2] ont donné des conditions suffisantes pour qu’une variété soit de type Khinchin pour la convergence. Nous montrons que leurs techniques peuvent être utilisées de manière plus optimale pour obtenir des résultats plus solides. Dans le processus, nous améliorons également un théorème de Dodson, Rynne et Vickers [5].

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/jtnb.1021
Classification: 11J13,  11J83,  11L07
Keywords: Diophantine approximation, Khinchin type for convergence, Hausdorff dimension, rational points near manifolds
@article{JTNB_2018__30_1_175_0,
     author = {David Simmons},
     title = {Some manifolds of {Khinchin} type for convergence},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {175--193},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {30},
     number = {1},
     year = {2018},
     doi = {10.5802/jtnb.1021},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1021/}
}
TY  - JOUR
TI  - Some manifolds of Khinchin type for convergence
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2018
DA  - 2018///
SP  - 175
EP  - 193
VL  - 30
IS  - 1
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1021/
UR  - https://doi.org/10.5802/jtnb.1021
DO  - 10.5802/jtnb.1021
LA  - en
ID  - JTNB_2018__30_1_175_0
ER  - 
%0 Journal Article
%T Some manifolds of Khinchin type for convergence
%J Journal de Théorie des Nombres de Bordeaux
%D 2018
%P 175-193
%V 30
%N 1
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.1021
%R 10.5802/jtnb.1021
%G en
%F JTNB_2018__30_1_175_0
David Simmons. Some manifolds of Khinchin type for convergence. Journal de Théorie des Nombres de Bordeaux, Volume 30 (2018) no. 1, pp. 175-193. doi : 10.5802/jtnb.1021. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1021/

[1] Victor Beresnevich; Robert Vaughan; Sanju Velani Inhomogeneous Diophantine approximation on planar curves, Math. Ann., Volume 349 (2011) no. 4, pp. 929-942 | Article | MR: 2777039 | Zbl: 1221.11158

[2] Victor Beresnevich; Robert Vaughan; Sanju Velani; Evgeniy Zorin Diophantine approximation on manifolds and the distribution of rationals: contributions to the convergence theory, Int. Math. Res. Not., Volume 2017 (2017) no. 10, pp. 2885-2908 | Article

[3] Vasilii Bernik; Maurice Dodson Metric Diophantine approximation on manifolds, Cambridge Tracts in Mathematics, Volume 137, Cambridge University Press, 1999, xi+172 pages | Zbl: 0933.11040

[4] David A. Cox; John Little; Donal O’Shea Using algebraic geometry, Graduate Texts in Mathematics, Volume 185, Springer, 2005, xii+572 pages | MR: 2122859 | Zbl: 1079.13017

[5] Maurice Dodson; Bryan P. Rynne; J. A. G. Vickers Metric Diophantine approximation and Hausdorff dimension on manifolds, Math. Proc. Camb. Philos. Soc., Volume 105 (1989) no. 3, pp. 547-558 | Article | MR: 985691 | Zbl: 0677.10040

[6] Maurice Dodson; Bryan P. Rynne; J. A. G. Vickers Khintchine-type theorems on manifolds, Acta Arith., Volume 57 (1991) no. 2, pp. 115-130 | Article | MR: 1092764 | Zbl: 0736.11040

[7] Pertti Mattila Geometry of sets and measures in Euclidean spaces: Fractals and rectifiability, Cambridge Studies in Advanced Mathematics, Volume 44, Cambridge University Press, 1995, xii+343 pages | Zbl: 0819.28004

[8] Robert Vaughan; Sanju Velani Diophantine approximation on planar curves: the convergence theory, Invent. Math., Volume 166 (2006) no. 1, pp. 103-124 | Article | MR: 2242634 | Zbl: 1185.11047

Cited by Sources: